Friday, February 23 at 8:30 AM → 5:00 PM
Experience Church.tv — view map
Please register each person individually.
Continental breakfast and catered lunch will be served.
The AVL expo and conference is tailored for House of Worship teams, helping you learn about and demo new technologies.
While live streaming your service is easier than ever, there are still hidden challenges and hurdles that need to be addressed in order to engage your second audience. You will leave this event with the full confidence of building a technology solution for your House of Worship that will engage your audience.
9:00AM Welcome Message – Pastor Dennis Cummins (30 minutes)
9:30AM Experience Worship Music performance
9:45AM Vendor Visit
10:00AM Breakout Session (45 minutes)
- Lighting with Lucciano Cabrera of Chauvet – Auditorium
- Livestream tools and services with Scott Freeman of Invintus – Upstairs
10:45AM Vendor Visit / Question submissions
11:15AM Main Presentation (45 minutes)
- Keynote speaker David McCauley: “Intent” – Auditorium
This is just the story of why we should use technology versus why most do….It is a great session that helps people think differently about what they are doing. It covers sound, lights and video quickly for the general concept.
2. Projection for Churches with Kristin Ford of DPI – Upstairs
12:00PM Catered lunch from Verona / Q&A Experts Panel Discussion
12:45PM Music with Tony Hooper
1:00PM Breakout Sessions (45 minutes)
- Keynote speaker Tony Hooper: “Capturing “The God” Sound” – Auditorium
When a group of people in one room are in perfect unity and all hearts are focused on singing and worshiping Jesus, the volume goes up considerably. For those who have been privileged to hear or capture it, it’s a sound like no other. Now, it’s not just about the volume. There’s something interesting about the sound of unity. It sounds and feels as if God suddenly enters the room and inhabits it. One might describe it as, “The hair on my body stood up,” another might say, “I felt so heavy, like I couldn’t stand up,” and still another, “Did you hear that sound? It’s like the angels were singing.” It’s rare air and impossible to fabricate. In pursuit of this, many churches and record companies have tracked a record with professional musicians and added audience noise etc. but those recordings as well done as they are, don’t have, “The God” sound. In this session, let’s explore both the logistics and intangibles that will help us capture “The God” sound in our worship.
2. Sound Reinforcement with Sean Shallenberger of Electro-Voice – Upstairs
1:45PM Vendor Visit
2:15PM Breakout Sessions (45 minutes)
- 1. Mixing Audio with Mike Smith of Goldsmith – Auditorium
- 2. Keynote speaker Tony Hooper: “All Aboard To The Throne Room” – Upstairs
Everyone wants to get to the next level, but most aren’t willing to pay the price. Not as if you could buy it in the first place, but for musicians, tech people, and the singers, you can have the best gear in the world but not sound inviting to a congregation on Sunday Morning. The skill combined with the technology will produce a better sounding worship service for sure, but still there’s a level of dedication required to take a congregation into “The Throne Room.” God will use whoever and whatever He chooses when He chooses, but there will be many hours of personal and group rehearsing and preparing for thereto be a truly professional quality. Now, imagine combining professional quality with individual lives that are equally sold out to God and offer their best spiritual worship each and every service and then you get a sound can’t be defined or replicated by others.
3:00PM Breakout Sessions (45 minutes)
1. Producing in 4K with Craig Harper, Sony Faith – Auditorium
3:45PM Breakout Sessions (45 minutes)
1. Video for Livestreaming with Mark Siegel- ABS, and Dariel Cummins – Auditorium
2. Keynote Speaker David McCauley: “Audio Producing” – Upstairs
We are not just moving faders and turning mics on, we are producing. We are dynamically involved as part of the worship experience. In this class we will talk through some of the basics and dive into some of the deeper level of the art of mixing.
4:30PM Wrap Up & Prize Drawing
Brands and Experts on site to answer your questions: